# SDR R61A2024122300592

- Difficulty date: December 5, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 40,563 hours, 30,850 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: LS4599
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE FLOOR STRUCTURE FR.84 APPROX. 16" FROM OTBD SIDE HAS EVIDENCE OF CORROSION. PERFORMED PERMANENT REPAIR ON LH FR84 IN ACCORDANCE WITH ETD2024-170-032683.
